# SDR DALA2014082404777

- Difficulty date: July 31, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING CARGO DOOR PRESSURE SEAL, FOUND PUNCTURE IN RADIUS OF DOOR PAN AT FORWARD LOWER CORNER.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 52-30-02.
